# SDR MALA070195

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 22,790 hours, 25,071 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW DECLARED AN EMERGENCY WITH NO MAIN GEAR LIGHT AND INTRANSIT LIGHT REMAINED ON.  RT MAIN LANDING GEAR DOWN GREEN INDICATION INOP.  COMPLETED 409 CARD JC NR 201649.  REPLACED LANDING GEAR CONTROL HANDLE.  OPS CHECKED NO GOOD.  REPAIRED WIRE DG604-22 IAW SAAB AMM CH 20.  F/C OF GEAR SWINGS OK.  ALL CHECKS GOOD, REF 409 CARDS 302068, 201649, 114135, 114136, 113656.
